MathSciNet Relay Station
MathSciNet bibliographic data
MR935074 (89j:30054) 30E10 (65D15 65E05)
Tang, Ping Tak Peter A fast algorithm for linear complex Chebyshev approximations. Math. Comp. 51 (1988), no. 184, 721–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement